Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the classification of taut submanifolds


Author: Michael Freedman
Journal: Bull. Amer. Math. Soc. 81 (1975), 1067-1068
MSC (1970): Primary 57D95; Secondary 57D65
DOI: https://doi.org/10.1090/S0002-9904-1975-13919-X
MathSciNet review: 0413143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D95, 57D65

Retrieve articles in all journals with MSC (1970): 57D95, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13919-X